Article
Some New Identities on the (h,q)-Genocchi Numbers and Polynomials with Weight α
Authors
, and
Abstract
In this paper, we deal with (h,q)-Genocchi numbers and polynomials with weight α. We also derive some new properties. Also, we introduce not only new but also interesting properties of (h,q)-Genocchi numbers with weight α by using the fermionic p-adic q-integral on Zp and the weighted q-Bernstein polynomials.
Keywords
(h, q)-Genochhi numbers and polynomials with weight α, weighted Bernstein polynomials, fermionic p-adic q-integral on Zp
Citation
Araci, S., Acikgoz, M., & Cangul, I. N. (2014). Some new identities on the (h,q)-genocchi numbers and polynomials with weight α. Journal of Analysis & Number Theory, 2(2), 45–49. https://doi.org/10.12785/jant/020203
S. Araci, M. Acikgoz and I. N. Cangul, “Some new identities on the (h,q)-genocchi numbers and polynomials with weight α,” Journal of Analysis & Number Theory, vol. 2, no. 2, pp. 45–49, 2014, doi: 10.12785/jant/020203.
Araci S, Acikgoz M, Cangul IN. Some new identities on the (h,q)-genocchi numbers and polynomials with weight α. Journal of Analysis & Number Theory. 2014;2(2):45–49. doi:10.12785/jant/020203.
Araci, S., Acikgoz, M. and Cangul, I. N. (2014), ‘Some new identities on the (h,q)-genocchi numbers and polynomials with weight α’, Journal of Analysis & Number Theory, 2(2), pp. 45–49. Available at: https://doi.org/10.12785/jant/020203.
Araci, S., et al. “Some New Identities on the (H,q)-genocchi Numbers and Polynomials with Weight Α.” Journal of Analysis & Number Theory, vol. 2, no. 2, 2014, pp. 45–49. https://doi.org/10.12785/jant/020203.
Araci, S., M. Acikgoz, and I. N. Cangul. “Some New Identities on the (H,q)-genocchi Numbers and Polynomials with Weight Α.” Journal of Analysis & Number Theory 2, no. 2 (2014): 45–49. https://doi.org/10.12785/jant/020203.
Export citation
Published by: Engineering Journals


